# SDR AALA202102149009

- Difficulty date: February 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 62,522 hours, 24,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT TEST FAULTED "EPSU COMM EMER R". REMOVED AND REPLACED BATTERY IN EMERGENCY POWER SUPPLY UNIT 12WL PER AMM 33-51-38.
